# SDR DALA2023031601931

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 13,343 hours, 1,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 DOOR 3R DISARM LEVER FROZEN CANNOT DISARM. CORRECTIVE ACTION: DISARMED DOOR 3R. OK FOR SVC. (9976337)
